Hail, Valley
- When
- June 26, 7:35 PM MST to 7:45 PM MST
- Where
- Valley County, 8 mi S of Mc Call
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 44.783, -116.083
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before the first event at Jun 26, 1:25 PM MST, 6 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE IDAHO 225 PM MDT SAT JUN 26 2004 .SHORT TERM...CONVECTION THUS FAR HAS BEEN TO SLOW TO DEVELOP OVER THE CWFA BUT NOW APPEARS TO BE FIRING UP NORTH OVER GEG AND MSO AREAS AS WELL AS PIHS CENTRAL MOUNTAIN ZONES. A FEW WEAKER CELLS HAVE FORMED ALONG THE NEVADA BORDER DURING THE PAST HOUR BUT NOTHING STRONG JUST YET. MEANWHILE, SHORT WAVE ENERGY CONTINUES TO MOVE EAST FROM THE PACIFIC AND SHOULD CERTAINLY HELP TO DESTABILIZE AND ORGANIZE CONVECTIVE ACTIVITY AS THE AFTERNOON AND EVENING WEAR ON. THUS, IT APPEARS THE MAIN SHOW OF CONVECTION WILL DEVELOP A LITTLE LATER AS THE SHORT WAVE DYNAMICS INTERACT ALONG THE THERMAL BOUNDARY AND VERY UNSTABLE AIR MASS LATER THIS EVENING. GIVEN THIS LATER TIMING OF CONVECTION, ITS POSSIBLE WE MAY SUSTAIN A NOCTURNAL EVENT OF THUNDERSTORMS LASTING IN THE WEE HOURS SUNDAY MORNING. SHORT WAVE PROGGED TO ROTATE NORTHWARD THROUGH THE COLUMBIA BASIN OF EASTERN WASHINGTON OVERNIGHT LEAVING THE TAIL END OF THE WAVE OVER SOUTHWEST IDAHO. SUNDAY ALSO LOOKS VERY UNSTABLE BY AFTERNOON AND WITH DEWPOINTS INTO THE LOWER 50S, IT SHOULD BE QUITE EASY TO FIRE OFF CONVECTION OF A MORE AIR MASS PULSE TYPE ENVIRONMENT. TEMPERATURES NOT FALLING THAT MUCH AND MOS NUMBERS HAVE BEEN COMING IN TOO LOW ALMOST DAILY. THIS IS ESPECIALLY TRUE SINCE THERMAL FEATURE NEVER REALLY LEAVES THE AREA, BUT INSTEAD GETS TEMPORARILY WEAKENED BEFORE INTENSIFYING ALL OVER AGAIN AS IT PULSES EAST AND WEST ACROSS THE FORECAST AREA. ENOUGH INSTABILITY REMAINS OVER THE REGION EARLY INTO THE WEEK TO KEEP THE MENTION OF SHOWERS/THUNDERSTORMS IN THE FORECAST UNDER THIS PERSISTENT UNSTABLE PATTERN. .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY. CUTOFF FEATURE ALONG CALIFORNIA COAST HAS LONG FETCH OF SOUTHERLY FLOW INTO THE FORECAST AREA. GFS INSISTS THAT MOST MOISTURE WILL BE PULLED NORTHWARD THROUGH COLORADO AND WYOMING...AND THEN CONCENTRATED ACROSS NORTHERN IDAHO AND SOUTHWARD ALONG THE CASCADES AND SIERRAS...WITH A SERIOUS DRY SLOT OVER OUR FORECAST AREA. DONT REALLY BUY THE DETAILS OF THAT...BELIEVING THAT SLIGHT CHANCE OF THUNDERSTORMS IS STILL VALID NEARLY EVERY DAY WITH SOUTHERLY FLOW. FURTHERMORE...SHORT WAVES ROTATING AROUND THE CUTOFF AND OVER THE RIDGE POSE A SIGNIFICANT THUNDERSTORM TRIGGER MECHANISM TO THE FORECAST AREA AND I DONT THINK WE CAN TIME THOSE WITH ANY CERTAINTY THAT FAR OUT. TEMPERATURES STAY ABOVE NORMAL AS WELL...WITH SURFACE THERMAL TROUGH RE-BUILDING INTO OREGON. VERY LITTLE CHANGE TO CURRENT FORECASTS. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && SHORT TERM...GS LONG TERM....TB
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 530 AM MDT SAT JUN 26 2004 IDZ011>016-028>030-ORZ061>064-271200- BAKER COUNTY-BOISE MOUNTAINS-CAMAS PRAIRIE-HARNEY COUNTY- LOWER TREASURE VALLEY-MALHEUR COUNTY-OREGON LOWER TREASURE VALLEY- OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-SOUTHWEST HIGHLANDS- UPPER TREASURE VALLEY-WEST CENTRAL MOUNTAINS-WESTERN MAGIC VALLEY- 530 AM MDT (430 AM PDT) SAT JUN 26 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST IDAHO AND SOUTHEAST OREGON. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
The Boise radar (KCBX), 144 km away, was scanning. The volume nearest the first event began at 02:34 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2004Every state in 2004This day in weather historyWarnings in Idaho, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5410223.